Citations of

William Y.C. Chen and J. D. Louck, Interpolation for symmetric functions, Adv. Math., 117 (1996) 147-156.


  1. G. Bhatngar, A short proof of an identity of Sylvester, Int. J. Math. Math. Sci. 22(1999) 431-435.

  2. L. M. Feher´ and R. Rimanyi, Thom series of contact singularities, Ann. Math. 176(2012) 1381-1426.

  3. L.M. Feher, A. Nemethi and R. Rimanyi, Equivariant classes of matrix matroid varieties, Comment. Math. Helv. 87(2012) 861--889.

  4. D.T. Hiep, Identities involving symmetric polynomials and localization in equivariant cohomology, arXiv:1607.04850.

  5. J. Hyman, W. Beyer, J. Louck and N. Metropolis, Development of the applied mathematics originating from the group theory of physical and mathematical problems, OSTI, 1996.

  6. T. Krick, A. Szanto and M. Valdenttaro, Symmetric Interpolation, Exchange Lemma And Sylvester Sums, arXiv:1503.00607.

  7. G.G. Il’yuta, Divided differences for symmetric functions and alternating higher Bruhat orders, Russ. Math. Surv. 56(2001) 411-413.

  8. G G. Il'yuta, Lagrange interpolation with respect to Chebyshev systems and higher Bruhat orders, Funct. Anal. Appl. 32 (1998) 203--205.

  9. G.G. Il'yuta, Interpolation by symmetric functions and alternating higher Bruhat orders, Izv. Math. 67 (2003) 849--880.

  10. G.G. Il'yuta, Sylvester subresultants, rational Cauchy approximations, Thiele's continued fractions and higher Bruhat orders, Russian Math. Surveys 60(2005) 354--356.

  11. A. Lascoux, Notes on Interpolation in one and several variables, http://phalanstere.univ-mlv.fr/~al/pub_engl.html.

  12. A. Lascoux, Symmetric functions and combinatorial operators on polynomials, CBMS Regional Conference Series in Mathematics 99, 2003.

  13. V.L. Levin, Existence and uniqueness of a measure-preserving optimal mapping in a general Monge-Kantorovich problem, Funct. Anal. Appl. 32(1998) 205--208.

  14. Manivel, Lauren, Fonctions symetriques, polynomes de Schubert et lieux de degenerescence,Société Mathématique de France, Paris, 1998.

  15. V. Prosper, Factorization properties of the q-specialization of Schubert polynomials, Ann. Combin. 4 (2000) 91--107.

  16. V. Prosper, Combinatoire des Polynomes Multivaries, Ph.D thesis, 1999.

  17. H. Wu, Legendrian links and the spanning tree model for Khovanov homology, Algebr. Geom. Topol. 6(2006) 1745-1757.

  18. H. Wu, Generic deformations of the colored sl (N)–homology for links, Algebr. Geom. Topol. 11(2011) 2037-–2106.

  19. 颜宁生, 一类对称插值, 北京服装学院学报, (2005) 45--49.

  20. T. Zhu, A Probability Method to Prove Combinatorial Identities, arXiv:0910.5897.

back to homepage